Universidad Complutense de Madrid
E-Prints Complutense

Ising exponents in the two-dimensional site-diluted Ising model

Impacto

Downloads

Downloads per month over past year

Ballesteros, H. G. and Fernández Pérez, Luis Antonio and Martín Mayor, Víctor and Muñoz Sudupe, Antonio and Parisi, G. and Ruiz Lorenzo, J. J. (1997) Ising exponents in the two-dimensional site-diluted Ising model. Journal of physics A-Mathematical and general, 30 (24). pp. 8379-8383. ISSN 0305-4470

[img]
Preview
PDF
125kB

Official URL: http://doi.org/10.1088/0305-4470/30/24/006




Abstract

We study the site-diluted Ising model in two dimensions with Monte Carlo simulations. Using finite-size scaling techniques we compute the critical exponents observing deviations from the pure Ising ones. The differences can be explained as the effects of logarithmic corrections, without requiring to change the Universality Class.


Item Type:Article
Additional Information:

© 1997 IOP Publishing Ltd. We thank to the CICyT (contracts AEN94-0218, AEN96-1634) for partial financial support. JJRL is granted by EC HMC (ERBFMBICT950429).

Uncontrolled Keywords:Critical-behavior; Monte-Carlo; Impurities; System.
Subjects:Sciences > Physics
Sciences > Physics > Physics-Mathematical models
ID Code:41005
Deposited On:01 Feb 2017 11:04
Last Modified:01 Feb 2017 11:04

Origin of downloads

Repository Staff Only: item control page